Nonlinear scalar field equations in ℝN: Mountain pass and symmetric mountain pass approaches

Jun Hirata, Norihisa Ikoma, Kazunaga Tanaka

Research output: Contribution to journalArticle

54 Citations (Scopus)

Abstract

We study the existence of radially symmetric solutions of the following nonlinear scalar field equations in ℝN : -Δu = g(u) in ℝN', u ∈ H1 (ℝN). We give an extension of the existence results due to H. Berestycki, T. GaIloüe't and O. Kavian [2]. We take a mountain pass approach in H1(ℝ N) and introduce a new method generating a Palais-Smale sequence with an additional property related to Pohozaev identity.

Original languageEnglish
Pages (from-to)253-276
Number of pages24
JournalTopological Methods in Nonlinear Analysis
Volume35
Issue number2
Publication statusPublished - 2010 Sep 10
Externally publishedYes

Keywords

  • Minimax methods
  • Nonlinear scalar field equations
  • Radially symmetric solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonlinear scalar field equations in ℝ<sup>N</sup>: Mountain pass and symmetric mountain pass approaches'. Together they form a unique fingerprint.

  • Cite this